# SDR SWAA2017013011515

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 65,045 hours, 51,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   R & R THE BATTERY PACK IAW AMM.
